The Lower and Upper Topologies as a Bitopology

B. Dvalishvili

Matematički Vesnik (2003)

  • Volume: 55, Issue: 220, page 37-52
  • ISSN: 0025-5165

How to cite


B. Dvalishvili. "The Lower and Upper Topologies as a Bitopology." Matematički Vesnik 55.220 (2003): 37-52. <>.

author = {B. Dvalishvili},
journal = {Matematički Vesnik},
keywords = {dimension theory; Baire property; separation axioms},
language = {eng},
number = {220},
pages = {37-52},
publisher = {Društvo matematičara Srbije},
title = {The Lower and Upper Topologies as a Bitopology},
url = {},
volume = {55},
year = {2003},

AU - B. Dvalishvili
TI - The Lower and Upper Topologies as a Bitopology
JO - Matematički Vesnik
PY - 2003
PB - Društvo matematičara Srbije
VL - 55
IS - 220
SP - 37
EP - 52
LA - eng
KW - dimension theory; Baire property; separation axioms
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.